MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY LINER Ø 52/28

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY LINER Ø 52/28
Model Number 01.26.2852M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had significant leg discrepancy and the cause is unknown.The surgeon revised head and liner at about 16 years after primary and checked the stem and cup to ensure they were stable and had not become loose.It is unclear what may have contributed.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 february 2026: lot 093073: (b)(4) items manufactured and released on 15-feb-2010.Expiration date: 2014-dec-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Device supplier analysis: the component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of any preexisting material defect.Due to the fact that the femoral head at issue was not provided, ceramtec could not carry out any further investigations.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY LINER Ø 52/28
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24454888
Report Number3005180920-2026-00134
Device Sequence Number21324226
Product Code MEH
UDI-Device Identifier07630030807336
UDI-Public07630030807336
Combination Product (Y/N)N
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Model Number01.26.2852M
Device Lot Number093073
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown